Positions Held


臺灣大學終身特聘教授 (2006,8 ~)
暨南國際大學科技學院院長 (2001,10 ~ 2005,7)
暨南國際大學資工系主任 (2001,8 ~ 2002,9)
臺灣大學資訊工程學系教授 (1992,8 ~)
臺灣大學資訊工程學系副教授 (1987,2 ~ 1992,7)

Education


國立清華大學計算機管理決策所 博士 (1987,1)
國立台灣大學資訊工程學系 學士/碩士 (1981,6)

Courses


Discrete Mathematics
Design Strategies for Computer Algorithms
Computation Complexity and Approximation Algorithms

Contact


Tel: 886-2-33664888 ext. 427
Email: ghchen@csie.ntu.edu.tw
Office: NTU CSIE, room 427

Representative Publications


C. C. Lin, G. H. Chen, and G. J. Chang, "A linear-time algorithm for finding locally connected spanning trees on circular-arc graphs," Algorithmica, 2013.
C. H. Tsou, G. H. Chen, H. I. Yu, and C. C. Lin, "The broadcast median problem in heterogeneous postal model," Journal of Combinatorial Optimization, vol. 25, no. 4, pp. 602-616, 2013.
C. C. Lin, G. J. Chang, and G. H. Chen, "The degree-preserving spanning tree problem in strongly chordal and directed path graphs," Networks, vol. 56, no.3, pp. 183-187, 2010.
P. Y. Tsai, J. S. Fu, and G. H. Chen, "Fault-free longest paths in star networks with conditional link faults," Theoretical Computer Science, vol. 410, no. 8-10, pp. 766-775, 2009.
C. C. Hu, E. H. K. Wu, and G. H. Chen, "Stable backbone hosts and stable multicast routes in two-tier mobile ad hoc networks," IEEE Transactions on Vehicular Technology, vol. 58, no. 9, pp. 5020-5036, 2009.
J. J. Hong and G. H. Chen, "Efficient on-line repetition detection," Theoretical Computer Science, vol. 407, no. 1-3, pp. 554-563, 2008.
C. Y. Chiu, Y. L. Kuo, E. H. K. Wu, and G. H. Chen, "Bandwidth-constrained routing problem in wireless ad-hoc networks," IEEE Transactions on Parallel and Distributed Systems, vol. 19, no. 1, pp. 4-14, 2008.
Y. H. Tseng, E. H. K. Wu, and G. H. Chen, "An admission control scheme based on online measurement for VBR video streams over wireless home networks," IEEE Transactions on Multimedia, vol. 10, no. 3, pp. 470-479, 2008.
C. C. Hu, E. H. K. Wu, and G. H. Chen, "Bandwidth-satisfied multicast trees in MANETs," IEEE Transactions on Mobile Computing, vol. 7, no. 6, pp. 712-723, 2008. J. J. Hong and G. H. Chen, "Efficient on-line repetition detection," Theoretical Computer Science, vol. 407, no. 1-3, pp. 554-563, 2008.
G. Y. Chang and G. H. Chen, "(t, k)-diagnosability of multiprocessor systems with applications to grids and tori," SIAM Journal on Computing, vol. 37, no. 4, pp. 1280-1298, 2007.
C. C. Lin, G. J. Chang, and G. H. Chen, "Locally connected spanning trees in strongly chordal graphs and proper circular-arc graphs," Discrete Mathematics, vol. 307, pp. 208-215, 2007.
C. Y. Chiu, E. H. K. Wu, and G. H. Chen, "A reliable and efficient MAC layer broadcast protocol for mobile ad hoc networks," IEEE Transactions on Vehicular Technology, vol. 56, no. 4, pp. 2296-2305, 2007.




Positions Held


國立臺灣海洋大學助理教授 (2008,2 ~)
中央研究院博士後研究員 (2007,2 ~ 2008,1)

Education


國立臺灣大學資訊工程研究所 博士 (2007,1)

Courses


Graph Algorithms
Data Structures

Contact


Tel: 886-2-24622192 ext. 6616
Email: lincc@mail.ntou.edu.tw
office: NTOU CSIE, room 509

Representative Publications


C. C. Lin, H. L. Tu, "Linear-Time Algorithms for the Paired-Domination Problem in Interval Graphs and Circular-Arc Graphs", Theoretical Computer Science, Volume 591 Issue C, 99-105, 2015.
C. C. Lin, G. H. Chen, and G. J. Chang, "A linear-time algorithm for finding locally connected spanning trees on circular-arc graphs," Algorithmica, 2013.
C. H. Tsou, G. H. Chen, C. C. Lin, "Broadcasting in Heterogeneous Tree Networks with Uncertainty", Proceedings of the 22nd International Symposium on Algorithms and Computation (ISAAC 2011), Yokohama, Japan, December 5-8, LNCS 7074, pp. 200-209, 2011.
Y. H. Su, C. C. Lin, D. T. Lee, "Broadcasting in Heterogeneous Tree Networks", Proceedings of the 16th annual international conference on Computing and combinatorics (COCOON 2010), Nha Trang, Vietnam, July 19-21, LNCS 6196, pp. 368-377, 2010.
C. C. Lin, G. J. Chang, and G. H. Chen, "The Degree-Preserving Spanning Tree Problem in Strongly Chordal and Directed Path Graphs," Networks, 56(3):183-187, 2010.
C. C. Lin, G. J. Chang, and G. H. Chen, "Locally connected spanning trees in strongly chordal graphs and proper circular-arc graphs," Discrete Mathematics, 307:208-215, 2007.
Y. T. Chiang, C. C. Lin, and H. I. Lu, "Orderly Spanning Trees with Applications," SIAM Journal on Computing, 34(4):924-945, 2005.
C. C. Lin, I. F. Sun, and H. I. Lu, "Improved Compact Visibility Representation of Planar Graph via Schnyder's Realizer," SIAM Journal on Discrete Math, 18(1):19-29, 2004.